# SDR SIMA20190705001

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 37,481 hours, 33,257 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION FAILED AFTER TAKEOFF. C/A-DEFERRED AUTO AND MANUAL PRESSURIZATION SYSTEM M PROCEDURES C/W AUTH # 070157DM-C REF # 21-19. DE-C/W M PROSSEDURES, VERIFIED SYSTEM VACUUM SUPPLY NORMAL @ -3.0 PSI. VERIFIED MANUAL OPERATION OK IAW AMM 21-31-00. VERIFIED CABIN INTEGRITY (DE-PRESSURIZATION RATE) NORMAL IAW AMM 21-31-00. AUTO PRESS OPS CHK OK IAW AMM CH 21-31-00 MEL RESTORED.
